# SDR CA060704018

- Difficulty date: June 27, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Adapter
- Part number: 3007389
- Condition: Fractured
- Location: Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AT TOP OF CLIMB, ENGINE TORQUE WAS SEEN TO FLUCTUATE FOLLOWED BY AN ENGINE LOW OIL PRESSURE WARNING.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND A DEAD-STICK LANDING ACCOMPLISHED.  SUBSEQUENT INSPECTION REVEALED EXTERNAL OIL LEAKAGE ASSOCIATED WITH A FRACTURED REDUCTION GEARBOX PRESSURE OIL ADAPTER.  P&WC WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC# 20060704018)
